Publications de John Guaschi

retour à la page principale

  1. J. Guaschi, J. Llibre et R. S. MacKay, A classification of braid types for periodic orbits of diffeomorphisms of surfaces of genus one with topological entropy zero, Publ. Mat. 35 (1991), 543–558.
  2. P. Boyland, J. Guaschi et T. Hall, L'ensemble de rotation des homéomorphismes pseudo-Anosov, C.  R. Acad. Sci. Paris Sér. I Math. 316 (1993), 1077–1080.
  3. P. Ashwin, J. Guaschi et J. Phelps, Rotation sets and  phase-locking in an electronic three oscillator system, Physica D 66 (1993), 392–411.
  4. J. Guaschi, Pseudo-Anosov braid types of the disc of low cardinality imply all periods, J. London Math. Soc. 50 (1994), 594–608.
  5. J. Guaschi, Lefschetz numbers of periodic  orbits of pseudo-Anosov homeomorphisms, Math. Proc. Cambridge Philos. Soc. 115 (1994), 121–132.
  6. J.-M. Gambaudo, J. Guaschi et T. Hall, Cascades in two-dimensional dynamics, Math. Proc. Cambridge Philos. Soc. 116 (1994), 359–374.
  7. J. Guaschi, Representations of Artin's braid groups and linking numbers of periodic orbits, J. Knot Theory Ramifications 4 (1995), 197–212.
  8. J. Guaschi et J. Llibre, Periodic points of C1-maps and the asymptotic Lefschetz number, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 5 (1995), 1369–1373.
  9. Ll. Alsedà, J. Guaschi, J. Los, F. Mañosas et P. Mumbrú, The connect-the-dots tree maps, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 5 (1995), 1427–1431.
  10. Ll. Alsedà, J. Guaschi, J. Los, F. Mañosas et P. Mumbrú, Patterns of tree maps, dans Proceedings of the 2nd Catalan Days on Applied Mathematics (Odeillo, 1995), 1–11, Presses Univ. Perpignan, Perpignan, 1995.
  11. Ll. Alsedà, J. Guaschi, J. Los, F. Mañosas et P. Mumbrú, Canonical representatives for patterns of tree maps, Topology 36 (1997), 1123–1153.
  12. J. Guaschi et J. Llibre, Orders and periods of algebraically-finite surface maps, Houston J. Math. 23 (1997), 449–483.
  13. J. Guaschi, Nielsen theory, braids and fixed points of surface homeomorphisms, Topology Appl. 117 (2002), 199–230.
  14. Ll. Alsedà, F. Gautero, J. Guaschi, J. Los, F. Mañosas et P. Mumbrú, Types d'orbites et dynamique minimale pour les applications continues de graphes, C. R. Math. Acad. Sci. Paris 334 (2002), 479–482.
  15. D. L. Gonçalves et J. Guaschi, On the structure of surface pure braid groups, J. Pure Appl. Algebra 182 (2003), 33–64 (suite à un problème à l'imprimerie de l'éditeur, cet article a été republié dans la même révue, sans aucune modification du texte, sous la référence 186 (2004), 187–218).
  16. D. L. Gonçalves et J. Guaschi, The roots of the full twist for surface braid groups, Math. Proc. Cambridge Philos. Soc. 137 (2004), 307–320.
  17. D. L. Gonçalves et J. Guaschi, The braid groups of the projective plane, Algebr. Geom. Topol. 4 (2004), 757–780 ; arXiv math.GT/0409350.
  18. D. L. Gonçalves et J. Guaschi, The braid group Bn,m(S2) and a generalisation of the Fadell-Neuwirth short exact sequence, J. Knot Theory Ramifications 14 (2005), 375–403.
  19. Ll. Alsedà, F. Gautero, J. Guaschi, J. Los, F. Mañosas et P. Mumbrú, Patterns and minimal dynamics for graph maps, Proc. London Math. Soc. 91 (2005), 414–442.
  20. D. L. Gonçalves et J. Guaschi, The quaternion group as a subgroup of the sphere braid groups, Bull. London Math. Soc. 39 (2007), 232–234 ; arXiv math.GT/0603377.
  21. D. L. Gonçalves et J. Guaschi, The braid groups of the projective plane and the Fadell-Neuwirth short exact sequence, Geometriae Dedicata 130 (2007), 93–107 ; arXiv math.GT/0707.0925.
  22. P. Bellingeri, S. Gervais et J. Guaschi, Lower central series of Artin-Tits and surface braid groups, J. Algebra 319 (2008), 1409–1427 ;  arXiv math.GT/0512155.
  23. D. L. Gonçalves et J. Guaschi, The classification and the conjugacy classes of the finite subgroups of the sphere braid groups ; Algebr. Geom. Topol.  8 (2008), 757–785 ; arXiv math.GT/0711.3968.
  24. D. L. Gonçalves et J. Guaschi, The lower central and derived series of the braid groups of the sphere, Trans. Amer. Math. Soc. 361 (2009), 3375–3399 ; arXiv math.GT/0603701.
  25. D. L. Gonçalves et J. Guaschi, The lower central and derived series of the braid groups of the finitely-punctured sphere, J. Knot Theory Ramifications 18 (2009), 651–704 ; arXiv math.GT/0603701.
  26. D. L. Gonçalves et J. Guaschi, Braid groups of non-orientable surfaces and the Fadell-Neuwirth short exact sequence, J. Pure Appl. Algebra 214 (2010), 667–677 ; arXiv math:0904.3962.
  27. D. L. Gonçalves et J. Guaschi, Classification of the virtually cyclic subgroups of the pure braid groups of the projective plane, J. Group Theory 13 (2010), 277–294 ; arXiv math:0710.5940.
  28. D. L. Gonçalves et J. Guaschi, The Borsuk-Ulam theorem for maps into a surface, Topology Appl.  157 (2010), 1742–1759 ; arXiv math:1003.4904.
  29. D. L. Gonçalves et J. Guaschi, The lower central and derived series of the braid groups of the projective plane, J. Algebra 331 (2011), 96–129 ; arXiv math:1005:3906.
  30. D. L. Gonçalves et J. Guaschi, Surface braid groups and coverings, J. London Math. Soc. 85 (2012), 855–868 ; arXiv math:0906.2766 (titre original : Embeddings of the braid groups of covering spaces, classification of the finite subgroups of the braid groups of the real projective plane, and linearity of braid groups of low-genus surfaces).
  31. D. L. Gonçalves et J. Guaschi, Minimal generating and normally generating sets for the braid and mapping class groups of D2, S2 and RP2, Math. Z. 274 (2013), 667–683 ; arXiv math:1201.6482.
  32. D. L. Gonçalves et J. Guaschi, The classification of the virtually cyclic subgroups of the sphere braid groups, SpringerBriefs in Mathematics (2013), 112pp. ; arXiv math:1110.6628.
  33. J. Guaschi et D. Juan-Pineda, A survey of surface braid groups and the lower algebraic K-theory of their group rings, dans Handbook of Group Actions, eds. L. Ji, A. Papadopoulos et S.-T. Yau, Volume II, 32, International Press of Boston Inc., pp. 23–76, 2015, Advanced Lectures in Mathematics ; arXiv math:1302.6536.
  34. P. Bellingeri, E. Godelle et J. Guaschi, Abelian and metabelian quotients of surface braid groups, Glasgow Math. J. 59 (2017), 119–142 ; arXiv math:1404.0629.
  35. D. Gonçalves, J. Guaschi et O. Ocampo, A quotient of the Artin braid groups related to crystallographic groups, J. Algebra 474 (2017), 393–423 ; arXiv math:1503.04527.
  36. D. L. Gonçalves et J. Guaschi, Inclusion of configuration spaces in Cartesian products, and the virtual cohomological dimension of the braid groups of S2 and RP2, Pac. J. Math. 287 (2017), 71–99 ; arXiv math:1511.02101.
  37. M. GolasiƄski, D. L. Gonçalves et J. Guaschi, On the homotopy fibre of the inclusion map Fn(X) → ∏ 1n X for some orbit spaces XBol. Soc. Mat. Mex. 23 (2017), 457–485 ; arXiv math:1608.07406.
  38. D. L. Gonçalves et J. Guaschi, Fixed points of n-valued maps on surfaces and the Wecken property -- a configuration space approach, Science China Math. 60 (2017), 1561—1574 ; arXiv math:1702.05014.
  39. D. L. Gonçalves et J. Guaschi, A survey of the homotopy properties of inclusion of certain types of configuration spaces into the Cartesian product, Chinese Ann. Math. Ser. B 38 (2017), 1223—1246.
  40. D. L. Gonçalves et J. Guaschi, Fixed points of n-valued maps, the fixed point property and the case of surfaces -- a braid approach, Indag. Math. 29 (2018) 91—124, `special issue, L. E. J. Brouwer after fifty years' ; arXiv math:1702.05016.
  41. D. L. Gonçalves, J. Guaschi et M. Maldonado, Embeddings and the (virtual) cohomological dimension of the braid and mapping class groups of surfaces', Confluentes Mathematici, à paraître ; arXiv math:1610.03288.
retour à la page principale

Me contacter :

Bureau : S3-219, Campus 2
tél. : (+33) (0)2.31.56.73.62

mél

Laboratoire de Mathématiques Nicolas Oresme UMR CNRS 6139
Normandie Université
Université de Caen Normandie
CS 14032, 14032 Caen Cedex 5
France.



Valid HTML 4.01 Transitional
Spam poison
dernière mise à jour : 29/01/2018 13h36